MAUDE Adverse Event Report: Respironics, Inc. SimplyGo; Generator, Oxygen, Portable

Respironics, Inc. SimplyGo; Generator, Oxygen, Portable
Model Number 1100403
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The device was sent to a third-party service center for investigation.During evaluation, the debug technician noticed that the pca has a burnt resistor.Due to the alleged malfunction, the device will be forwarded to the manufacturer¿s product investigation lab (pil) for additional testing and investigation.A final report will be sent once the investigation is concluded.

Brand Name
SimplyGo
Common Device Name
Generator, Oxygen, Portable
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50890105
Report Number2518422-2026-046365
Device Sequence Number12262220
Product Code CAW
UDI-Device Identifier00606959028814
UDI-Public(01)00606959028814
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1100403
Device Catalogue Number1100403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown